# SDR SWAA2022092216206

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1675
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT POSITIONS: L1 DOOR; R1 DOOR; OVERHEAD BINS 3R/H; 6R/H AND 13R/H. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT POSITIONS M1674 AND M1675 AS PER REF B737 AMM 33-51-06-960-805. EMERGENCY LIGHTS AT POSITIONS: L1 DOOR; R1 DOOR; OVERHEAD BINS 3R/H; 6R/H AND 13R/H TESTED OK.;[02] VERIFIED STEP 1
